HubPages Answers Will Soon Be Retired
Please stop by the HubPages Blog for more details.
hawaiiangirl profile image 59

If you took a medication that had a side effect, would you continue to take it after the first day?


 

sort by best latest

Amy Gillie profile image84

Amy Gillie says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

5 years ago
 |  Comment
lotuslove19 profile image70

Sarika Mehra (lotuslove19) says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

5 years ago
 |  Comment
artist101 profile image74

Sherrie Westerfield, Cpht (artist101) says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

5 years ago
 |  Comment
laddriggers profile image75

laddriggers says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

5 years ago
 |  Comment
  • profile image

    darcine 5 years ago

    i agree with this especially anti biotics as i am allergic to penecillin i have the worse side effects from the alternatives i am given and usually they involve throwing up so they do not work anyway ????

mjboomer profile image76

Mike Elzner (mjboomer) says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

5 years ago
 |  Comment
brittvan22 profile image81

brittvan22 says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

5 years ago
 |  Comment